# SDR WI1

- Difficulty date: July 1, 2000
- Submitted: May 8, 2001
- Operation: General aviation
- Aircraft: N2364S
- Make and model: Cessna 337
- Aircraft serial: 0664
- Engine: Cont IO360C
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 632617
- Condition: Worn
- Location: Accessory Drive
- Part time: 120 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESSORY DRIVE GEAR TEETH WORN AWAY 120 HOURS SINCE FACTORY REBUILD.
